Name: LI, Zhichao
Position: Assistant Professor, Financial Mathematics

Academic & Professional Qualifications
  • Ph.D. in Mathematics, University of Texas at Dallas, U.S.A.
  • B.Com. in Finance, University of Alberta, Canada
Research Areas
  • Nonlinear Differential Equations with Symmetries (ODEs and FDEs)
  • Application of Group Theory in Nonlinear Analysis
  • Scientific / Symbolic Computing
  • Combinatorial Games
  • Z. Li. Symmetric Systems of Implicit Functional Differential Equations: Existence of Solutions and Bifurcation Results. Lambert Academic Publishing GmbH & Co. KG (Saarbrücken, Germany). 2014. ISBN: 978-3-659-16669-3.
Selected Publications
  • Z. Balanov, W. Krawcewicz, and Z. Li. Symmetric Hopf Bifurcation in Implicit Neutral Functional Differential Equations: Equivariant Degree Approach. Journal of Fixed Point Theory and Applications. 2015; 16(1-2).
  • Z. Balanov, W. Krawcewicz, Z. Li, and M. Nguyen. Multiple Solution to Implicit Symmetric Boundary Value Problems for Second Order Ordinary Differential Equations (ODEs): Equivariant Degree Approach. Symmetry. 2013; 5(4):287-312.
  • Z. Li and M. Müller. Locally informed global search for sums of combinatorial games. In J. van den Herik, Y. Björnsson, and N. Netanyahu, editors, Computers and Games: 4th International Conference, CG 2004, volume 3846 of Lecture Notes in Computer Science, pages 273-284, Ramat-Gan, Israel, 2006. Springer.
Team Coached at UIC
  • ACM Programming Team
  • UIC Chess Team
Courses Taught at UIC
  • Calculus
  • Chess
  • Dynamic Programming
  • Financial Engineering
  • Fixed Income Securities
  • Game Theory
  • Linear Algebra
  • Macroeconomics
  • Microeconomics
  • Ordinary Differential Equations
  • Partial Differential Equations
  • Probability
  • Stochastic Processes